MAUDE Adverse Event Report: STERIS CORPORATION STERIS 5095 Surgical Table

STERIS CORPORATION STERIS 5095 Surgical Table
Model Number 5095 Surgical Table
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported during a patient procedure while their steris 5095 surgical table was in reverse trendelenburg position that the seat section began to move "downward" without being commanded to do so.User facility personnel utilized the hand control to raise the seat section, and the procedure was completed successfully without delay.No report of injury.
 
Additional Manufacturer Narrative
The steris 5095 surgical table is being returned to for evaluation.Investigation in progress.A follow-up report will be submitted when additional information becomes available.

Brand Name
STERIS 5095 Surgical Table
Common Device Name
Surgical Table
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50098267
Report Number1043572-2026-00077
Device Sequence Number16031667
Product Code FQO
UDI-Device Identifier00724995195649
UDI-Public(01)00724995195649(11)260402
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number5095 Surgical Table
Device Catalogue NumberST015211002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Initial Report FDA Received Date07/31/2026
Date Device Manufactured04/02/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown